# SDR USAASA01042

- Difficulty date: August 13, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PHL - FLT 8 - EN ROUTE LAX-PHL, THE CABIN CREW REPORTED AN ODOR DURING FLIGHT.  THE ODOR DISSIPATED AND THE FLIGHT LANDED WITHOUT INCIDENT IN PHL.  MAINTENANCE INSPECTED THE GALLEYS AND RAN THE AIR CONDITIONING PACKS.  NO ODORS WERE DETECTED. OK FOR SERVICE.  (M)
